Best sudafed decongestant non drowsy for 2022

Posted by

There are many reasons you might choose to buy sudafed decongestant non drowsy but it is not easy to find the best suitable sudafed decongestant non drowsy for you. But don’t worry! We did some of the work for you already by researching a few models on the current market. Let’s check following article to find the best sudafed decongestant non drowsy.

Related posts:

Best sudafed decongestant non drowsy reviews

1. Sudafed PE Sinus Pressure + Pain Relief Maximum Strength Non-Drowsy Decongestant, 24 Count

Feature

24-count box of Sudafed PE Sinus Pressure + Pain Relief Maximum Strength Non-Drowsy Decongestant Tablets provide powerful relief of sinus pain, sinus pressure, nasal congestion and headaches
Each caplet contains 5 milligrams of the decongestant phenylephrine HCl and 325 milligrams of acetaminophen, a pain reliever and fever reducer
This sinus congestion & pain medicine also temporarily relieves nasal congestion associated with hay fever, upper respiratory allergies and the common cold
The non-drowsy decongestant helps promotes sinus drainage, temporarily reduces fever and helps relieve headaches and minor aches and pain
From the #1 pharmacist recommended brand among oral OTC decongestants, this maximum strength formula can be used by adults and children 12 years and older for powerful symptom relief

2. Sudafed PE Sinus Congestion Maximum Strength Non-Drowsy Decongestant Tablets, 36 ct

Feature

36-count of Sudafed PE Sinus Congestion Maximum Strength Non-Drowsy Tablets for fast, powerful relief of sinus pressure and sinus and nasal congestion
Each coated tablet contains 10 milligrams of phenylephrine HCl, a nasal decongestant that provides non-drowsy symptom relief
The maximum strength formula helps clear sinus congestion and relieve sinus pressure due to the common cold, hay fever or other upper respiratory allergies
This sinus congestion & pressure relief medicine also helps reduce nasal swelling to help you breathe easier, and can be taken every 4 hours as necessary for effective relief of cold and allergy symptoms
From the #1 pharmacist recommended brand among oral OTC decongestants, this non-drowsy decongestant can be used by adults and children 12 years and older for fast, powerful relief

3. Sudafed PE Non-Drowsy Head Congestion + Pain Relief Caplets with Ibuprofen 200 mg & Phenylephrine HCl 10 mg, Nasal Decongestant & NSAID Pain Reliever & Fever Reducer, 20 ct

Feature

20-count of Sudafed PE Non-Drowsy Head Congestion + Pain Relief Caplets for effective nasal congestion relief and nasal swelling relief, now coupled with the powerful pain relief of ibuprofen
From the #1 pharmacist recommended brand among oral OTC decongestants, it provides non-drowsy relief from head congestion and pain symptoms caused by head colds
Each coated caplet contains 200 milligrams of ibuprofen, the #1 doctor-recommended pain reliever, to help reduce fever while also helping to alleviate headache and minor body aches and pains
Each coated caplet also contains 10 milligrams of phenylephrine HCl nasal decongestant to relieve sinus pressure and nasal congestion by helping to reduce nasal passage swelling and temporarily restoring freer breathing through the nose
This decongestant medicine can be used by adults and children 12 years and older and provides nasal congestion relief with the pain-relieving benefits of ibuprofen

4. Basic Care Sinus pe, phenylephrine hcl tablets, 10 mg, 36 Count

Feature

ACTIVE INGREDIENT: The active ingredient in Amazon Basic Care Maximum Strength Nasal Decongestant PE is phenylephrine HCl 10 mg, a nasal decongestant, which compares to the active ingredient in Sudafed PE Congestion.
NASAL DECONGESTANT: This product provides maximum strength, non-drowsy relief for nasal and sinus congestion, and sinus pressure due to the common cold, hay fever or other upper respiratory allergies.
SINUS CONGESTION occurs when the tissue lining in the nose becomes swollen. Find temporary relief for sinus pressure, nasal and sinus congestion by using Amazon Basic Care Maximum Strength Nasal Decongestant PE.
HOW THE COLD SPREADS: Viruses that cause colds can spread from an infected person to others through the air and close personal contact. Wash your hands with soap and water, and avoid touching your face with unwashed hands to reduce your risk of infection.
HOW TO TREAT COLD SYMPTOMS: Stay hydrated, rest, and combat nasal congestion and sinus pressure using a decongestant like Amazon Basic Care Maximum Strength Nasal Decongestant PE, Phenylephrine HCl, 10 mg tablets.

5. GoodSense Maximum Strength Nasal Decongestant PE, Phenylephrine HCl 10 mg, Sinus Congestion Relief; Relieves Nasal Congestion Due to Hay Fever, Common Cold and Upper Respiratory Allergies, 72 Count

Feature

Active Ingredient: The active ingredient in nasal decongestant PE is phenylephrine HCl 10 milligram, in each tablet, compare to sudafed PE congestion active ingredient.
Uses: Temporarily relieves sinus congestion and pressure; Temporarily relieves nasal congestion due to the common cold, hay fever or other upper respiratory allergies
How cold and flu spreads: Most experts believe that cold and flu viruses are spread by respiratory droplets propelled when people with cold or flu cough, sneeze or talk.
Flu: Influenza (flu) is a contagious respiratory illness caused by influenza viruses infecting the nose, throat and lungs. It can cause mild to severe illness.
Common cold: A cold usually includes a runny nose, sore throat, sneezing, and coughing. These symptoms can last for up to two weeks.

6. Sudafed PE Head Congestion + Mucus Relief Tablets for Sinus Pressure, Congestion, Headache, Non-Drowsy Decongestant with Acetaminophen, Guaifenesin & Phenylephrine HCI, 24 ct (Pack of 4)

7. Assured Non Drowsy Nasal Decongestant, 96 Tablets (Compare to Sudafed PE)

Feature

Active ingredient is Phenylephrine HCl 10 mg
4 boxes, 24 Tablets each, 96 total

8. Sudafed PE Sinus Congestion Maximum Strength Non-Drowsy Decongestant Tablets, 18 ct

Feature

18-count of Sudafed PE Sinus Congestion Maximum Strength Non-Drowsy Decongestant Tablets for fast, powerful relief of sinus pressure and sinus and nasal congestion
Each coated tablet contains 10 milligrams of phenylephrine HCl, a powerful nasal decongestant that provides non-drowsy symptom relief
The maximum strength formula helps clear sinus congestion and relieve sinus pressure due to the common cold, hay fever or other upper respiratory allergies
This sinus congestion & pressure relief medicine also helps reduce nasal swelling to help you breathe easier, and can be taken every 4 hours as necessary for effective relief of cold and allergy symptoms
From the #1 pharmacist recommended brand among oral OTC decongestants, this non-drowsy decongestant can be used by adults and children 12 years and older for fast, powerful relief

9. Rite Aid Sinus Pressure and Congestion Non-Drowsy Relief PE, 10mg - 36 Tablets Nasal Decongestant | Sinus Relief | Allergy Medication Non Drowsy | Allergy Relief | Sinus Pressure Relief | Mucus Relief

Feature

MAXIMUM STRENGTH: Rite Aid's sinus medicine and decongestant is formulated to kick your toughest symptoms to the curb.
NON-DROWSY: This nasal decongestant and mucus relief medicine won't make your drowsy so you can get through your day.
COMPARE TO SUDAFED PE CONGESTION: Get the same fast, effective relief as the national brand's congestion medicine.
RITE AID VISION & MISSION: Our vision at Rite Aid is for customers to confidently choose us first for their everyday health and wellness needs because we consistently understand and exceed their expectations. Our mission is to improve the health and wellness of our communities through engaging experiences that provide our customers with the best products, services, and advice for their unique needs.

10. Sudafed PE Sinus Congestion Maximum Strength Non-Drowsy Decongestant Tablets, 36 ct

Feature

36-count of Sudafed PE Sinus Congestion Maximum Strength Non-Drowsy Tablets for fast, powerful relief of sinus pressure and sinus and nasal congestion
Each coated tablet contains 10 milligrams of phenylephrine HCl, a nasal decongestant that provides non-drowsy symptom relief
The maximum strength formula helps clear sinus congestion and relieve sinus pressure due to the common cold, hay fever or other upper respiratory allergies
This sinus congestion & pressure relief medicine also helps reduce nasal swelling to help you breathe easier, and can be taken every 4 hours as necessary for effective relief of cold and allergy symptoms
From the #1 pharmacist recommended brand among oral OTC decongestants, this non-drowsy decongestant can be used by adults and children 12 years and older for fast, powerful relief

Conclusion

All above are our suggestions for sudafed decongestant non drowsy. This might not suit you, so we prefer that you read all detail information also customer reviews to choose yours. Please also help to share your experience when using sudafed decongestant non drowsy with us by comment in this post. Thank you!